Lemsip Max Cold & Flu Hot Drink Lemon Flavour Sachets 10

Available Online Only

$10.90
In Stock


Calculate Shipping

Lemsip Max Cold & Flu Hot Drink Lemon Flavour Sachets 10 AUST-R 138697

Temporary relief of Cold and Flu symptoms - Fast.
-Fever,
-Headache,
-Body aches,
-Sore throat.
 
Warnings
This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. For temporary relief only. Prolonged or excessive use without medical supervision could be harmful. 
 
Keep out of reach of children.
 
Ingredients
Each sachet of powder contains:

Paracetamol Ph. Eur 1000 mg
 
Directions
How to take: Pour contents of one sachet into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children over 12 years: Take 1 sachet. 

Do not give to children 12 years and under. 

Dosage may be repeated every 4-6 hours when necessary up to a maximum of 4 doses in any 24 hours. Do not take any other medicine containing paracetamol.

(770906)

SKU 770906
Barcode # 9300631008835
Brand Reckitt Benckiser
Unit Of Measure ea

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category